MathSciNet Relay Station
MathSciNet bibliographic data
MR1350647 47A10 (47A15 47D03)
Longstaff, W. E.; Radjavi, H. On permutability and submultiplicativity of spectral radius. Canad. J. Math. 47 (1995), no. 5, 1007–1022.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement